# SDR USAA2009081092071

- Difficulty date: July 19, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6148584 - LEVEL 2 GALVANIC CORROSION ON CABIN FLOOR BEAM BETWEEN FR67 + 17 TO FR69 + 5, Y1165. REPLACED CABIN FLOOR BEAM BETWEEN FR67 + 17 TO FR69 + 5, Y1165 IAW SRM 51-72-11.
